Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Banara

Awful looking face and pores

Recommended Posts

Hey guys,

I just started the regimen for a few days, but my skin looks really bad.

Not only you see redness, my face looks really weird it's much more shiny and my pores feel like they are filled up with the BP, is this acually normal?

I really hope not only the redness will go away but the feeling of my face and awful looking pores too.. anyone who had the same problems?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×